# SDR CHQA201000223

- Difficulty date: December 3, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N564RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145524
- Aircraft time: 20,453 hours, 16,698 cycles
- Engine: Allsn AE3007A
- Engine time: 14,336 hours, 14,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 17950
- Condition: Discharged
- Location: Cabin
- Part time: 18,996 hours, 18,637 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION BOTH EXTERNAL OVERWING EMERGENCY LIGHTS WERE FOUND TO BE INOP.  MAINTENANCE REPLACED THE NR 4 EMERGENCY LIGHT BATTERY WITH NO FURTHER DEFECTS NOTED.
